# SDR USAA2012012700009

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 71,026 hours, 32,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: MZ68742100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED TWO EMERGENCY FLASHLIGHTS FROM FORWARD LAV AFT WALL.  MAINTENANCE REPLACED FLASHLIGHTS.
